Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

no one really replied to my other topic so i'll ask a quick and simple question here:

I've been on doxy for 6 weeks and now lymecycline for 6 weeks (two tetracycline based drugs). Over that time my acne has got worse. Considering i've given the drugs 3 months, would it be best to stick to the treatments or stop taking them? I feel i've given the drugs enough time but worried i'll break out even worse if i stop taking them.

ANY past experience/advice is appreciated. ta :)

Share this post


Link to post
Share on other sites

hiya

maybe ur not giving the tablets enough time to work, 6 weeks prob aint long enough

im on minocycline n didnt see any positive changes till at least 3 months

it even says on the leaflet u get wit em that acne responds quite slowly to antibiotics n they aint kiddin unfortunately

it takes a lot of patience but it will be worth it all in the end

my advice is pick one drug maybe minocycline if u havent tried that yet n stick it out for at least 4 months... then if u feel it hasnt changed for the better u can consider discontinuing use

anyway i hope it works out for you

take care :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×